Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Application of method of integral guiding functions to bifurcation problem of periodic solutions of di_erential inclusions

Annotation

in this paper, applying the method of integral guiding functions we consider the problem of global bifurcation of periodic solutions of the family of one-parameter ordinary differential inclusions.

Keywords

global bifurcation; guiding function; ordinary differential inclusion; periodic solution

Full-text in one file

Download

UDC

517.911.5

Pages

738-740

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.